Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Weak containment and induced representations of groups. II


Author: J. M. G. Fell
Journal: Trans. Amer. Math. Soc. 110 (1964), 424-447
MSC: Primary 22.60
DOI: https://doi.org/10.1090/S0002-9947-1964-0159898-X
MathSciNet review: 0159898
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. A. Berezin, Laplace operators on semisimple Lie groups, Trudy Moskov. Mat. Obšč. 6 (1957), 371-463. MR 0090769 (19:867e)
  • [2] R. J. Blattner, On induced representations, Amer. J. Math. 83 (1961), 79-98. MR 0125456 (23:A2757)
  • [3] -, Positive definite measures, Proc. Amer. Math. Soc. 14 (1963), 423-428. MR 0147580 (26:5095)
  • [4] J. M. G. Fell, The dual spaces of $ {C^\ast}$-algebras, Trans. Amer. Math. Soc. 94 (1960), 365-403. MR 0146681 (26:4201)
  • [5] -, Weak containment and induced representations of groups, Canad. J. Math. 14 (1962), 237-268. MR 0150241 (27:242)
  • [6] -, The structure of algebras of operator fields, Acta Math. 106 (1961), 233-280. MR 0164248 (29:1547)
  • [7] -, A Hausdorff topology for the closed subsets of a locally compact non Hausdorff space, Proc. Amer. Math. Soc. 13 (1962), 472-476. MR 0139135 (25:2573)
  • [8] -, Weak containment and Kronecker products of group representations, Pacific J. Math. 13 (1963), 503-510. MR 0155932 (27:5865)
  • [9] I. M. Gelfand and M. A. Naimark, Unitary representations of the classical groups, Trudy Mat. Inst. Steklov. 1950. MR 0046370 (13:722f)
  • [10] J. G. Glimm, Type I $ {C^\ast}$-algebras, Ann. of Math. (2) 73 (1961), 572-612. MR 0124756 (23:A2066)
  • [11] -, Families of induced representations, Pacific J. Math. 12 (1962), 885-911. MR 0146297 (26:3819)
  • [12] R. Godement, Les fonctions de type positif et la théorie des groupes, Trans. Amer. Math. Soc. 63 (1948), 1-84. MR 0023243 (9:327b)
  • [13] A. A. Kirillov, Unitary representations of nilpotent Lie groups, Uspehi. Mat. Nauk 17 (1962), 57-110. MR 0142001 (25:5396)
  • [14] G. W. Mackey, Induced representations of locally compact groups. I, Ann. of Math. (2) 55 (1952), 101-139. MR 0044536 (13:434a)
  • [15] -, Induced representations of locally compact groups. II. The Frobenius reciprocity theorem, Ann. of Math. (2) 58 (1953), 193-221. MR 0056611 (15:101a)
  • [16] -, Borel structure in groups and their duals, Trans. Amer. Math. Soc. 85 (1957), 134-165. MR 0089999 (19:752b)
  • [17] -, Unitary representations of group extensions. I, Acta Math. 99 (1958), 265-311. MR 0098328 (20:4789)
  • [18] F. I. Mautner, A generalization of the Frobenius reciprocity theorem, Proc. Nat. Acad. Sci. U.S.A. 37 (1951), 431-435. MR 0043097 (13:205c)
  • [19] M. A. Naimark, Normed rings, GITTL, Moscow, 1956. MR 0090786 (19:870d)
  • [20] -, Description of all irreducible unitary representations of the classical groups, Dokl. Akad. Nauk SSSR 84 (1952), 883-886. MR 0048454 (14:16f)
  • [21] O. Takenouchi, Sur une classe de fonctions continues de type positif sur un groupe localement compact, Math. J. Okayama Univ. 4 (1955), 143-173. MR 0069186 (16:997c)
  • [22] A. Weil, L'intégration dans les groupes topologiques et ses applications, Hermann, Paris, 1940.
  • [23] H. Yoshizawa, Some remarks on unitary representations of the free group, Osaka Math. J. 3 (1951), 55-82. MR 0041854 (13:10h)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.60

Retrieve articles in all journals with MSC: 22.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0159898-X
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society